# SDR QXEA2016052200319

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 35,082 hours, 36,548 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 028069008
- Part serial: 0282A
- Condition: Out Of Limits
- Location: Fuel System
- Part time: 10,099 hours, 10,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION FUEL IMBALANCE LIGHT ILLUMINATED, VARIED BETWEEN 800LBS AND 1300LBS. RETURNED TO FIELD. LANDING UNEVENTFUL.  FOUND LT NR 8 PROBE CAP READINGS OUT OF LIMITS.  REPLACED PROBE. RETURNED TO SERVICE.
